# SDR AALA20021714

- Difficulty date: November 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: ACT6058
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KEF - LEFT HYDRAULIC SYSTEM DECREASED TO .73 WITH THE RF SYMBOL DISPLAYED ON DESCENT QUANTITY INCREASED TO .76.  REMOVED AND REPLACED CENTER RUDDER PCA LEAK COMING FROM THERE.  AFTER REPLACEMENT OP AND LEAK CHECK OK.  OK FOR SERVICE.  (M)
